# SDR ASAA2021042234838

- Difficulty date: April 22, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A75011999
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO LH TRANSITION PANEL STA. 500G-500I CORRODED. GROUNDED - YES. REPAIRED FWD CARGO L/H TRANSITION PANEL STA 500G-500I IAW B737-800 SRM 53-00-53-2R-5 W 3.0 O .040 R 0 L 3.0 D .040
